# SDR SIMA980722

- Difficulty date: March 13, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N274AT
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 274
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ONE FLORO PROX LIGHT INOP BY GALLEY DUE TO BROKEN WIRE.  ISSUED MEL 33-22 AND RETURNED A/C TO SERVICE.  REPAIRED BROKEN WIRE IN ACC WITH STD PRACTICES.  PERFORMED OPERATIONAL CHECK SATISFACTORILY AND RETURNED A/C TO SERVICE.  (M)
